# SDR 2007UALA04152

- Difficulty date: October 8, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 62,974 hours, 10,304 cycles
- Engine: Pwa PW4060
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE STARTER BLEW DURING START.  DAMAGED REVERSER & FAN COWL.    11-01-07   REPLACING STARTER & STARTER VALVE.  OP CHECK OF STARTER  INDICATES BOTH ARE GOOD FOR SERVICE.  SUSPECT BEARING DETERIORATION & RELEASE OF ROTOR CAUSING RESULTANT IMBALANCE AND DISINTEGRATION.
